# SDR QXEA2013061901130

- Difficulty date: June 19, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT INBD FLAP UPPER SKIN AT YW54.60.  COMPLIED WITH TASK CARD RD 8/4-57-2144.
